Some properties of the moduli of continuity of periodic functions in metric spaces
Abstract
Let L0(T)) be the set of real-valued periodic measurable functions, let Ψ:R+→R+ be the modulus of continuity, and let LΨ≡LΨ(T)={f∈L0(T):‖ We study the properties of multiple modules of continuity for the functions from L_{\Psi}.Downloads
Published
25.12.2016
Issue
Section
Research articles
How to Cite
Pichugov, S. A. “Some Properties of the Moduli of Continuity of Periodic Functions in Metric Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 12, Dec. 2016, pp. 1657-64, https://umj.imath.kiev.ua/index.php/umj/article/view/1951.